# SDR SIMA20130821003

- Difficulty date: August 21, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 37,038 hours, 30,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-55-16. OPS CHECKED GOOD.
